Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic Terms

Pages : 88-92

DOI : 10.3844/jmssp.2015.88.92

Published On : November 18, 2015

Jute Production in Bangladesh: A Time Series Analysis

Pages : 93-98

DOI : 10.3844/jmssp.2015.93.98

Published On : December 6, 2015